# SDR DALA2021030501283

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 79,676 hours, 14,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Wire
- Condition: Loose
- Location: Arm Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY ARM SWITCH LIGHTS INTERNAL SPRING WIRE LOOSE. MAINTENANCE FOUND EMERGENCY LIGHTS SWITCH GUARD OPERATES NORMAL. SYSTEM OPERATION IS NORMAL. (LP 7288015)
